Advertisement

Ukrainian Mathematical Journal

, Volume 19, Issue 2, pp 231–235 | Cite as

Limit behavior of the distribution of the solution of a stochastic diffusion equation

  • G. L. Kulinich
Brief Communications

Keywords

Diffusion Equation Limit Behavior Stochastic Diffusion Stochastic Diffusion Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. V. Skorokhod, Investigations in the Theory of Random Processes [in Russian], Izv. -vo Kievsk. Cos. un-ta, Kiev (1961).Google Scholar
  2. 2.
    E. B. Dynkin, Markov Processes [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes [in Russian], Nauka (1965).Google Scholar
  4. 4.
    A. M. Il'in, A. S. Kalashnikov, and O. A. Oleinik, “Linear equations of the second order of parabolic type,” UMN,17, No.3 (1962).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • G. L. Kulinich
    • 1
  1. 1.Kiev

Personalised recommendations